Facebook Pixel
EmpowHER Guest

I just started taking my birth control pill and im bleeding heavy and just made it to the third color in my pill pack ,is that something to worry about and i been bleeding for a while now

By Anonymous August 23, 2015 - 7:44pm
Rate This

Add a Comment3 Comments

HERWriter Guide

Hi Anon
Thanks for your post!

Some women bleed while on the Pill or for the first few months on the pill. Sometimes the bleeding stops but sometimes it turns out it's the wrong method of birth control for that woman.

We have an article that explains why this happens that I think will really help you:



August 24, 2015 - 5:43am
EmpowHER Guest
Anonymous (reply to Susan Cody)

So heavy bleeding is nothing to worry about?

August 25, 2015 - 4:08pm
HERWriter Guide (reply to Anonymous)

It may be a side effect of your pill, but if you have further concerns, please consult your doctor.

August 25, 2015 - 4:14pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!